Medication .

Bumble lucy Bumble lucy

I have mental health Schizophrenia  ,cycling really helps lift my mood,but recently my self esteem is very low as my medication caused me to pile on the pounds,as it increase your appetite and cause  sleep for 10-12 hours.

Now its spring my mood has improved and i am determined to improve my fitness and  lose weight  .

Has anyone else on this form,had similar experience had a relapse and if so i'd like to hear from you .

I feel cycling is for all ability and there should be no discrimination.

People should help pull you up when you are down  .

When people are cruel ,don't lower yourself to there judgmental option .

When your out on your bike your alive ,don't let anyone rain on your parade .

Your one step further to the New you,please post your positive thoughts that inspire you .  

ChrisI1993 ChrisI1993

Posted

Hi Bumble Lucy,

Sorry to hear about your mental health condition, but it sounds like you are handling it very well :). If there is anything I can do to help just let me know and I will do my best to help you out. My mood has also soared now that it is Spring and that I am seeing the sun. I missed it ^_^

All the best and keep on riding ;)

Chris
1029911 miles logged - last log: 52 minutes ago
Log some miles